# SDR AWXA200301517

- Difficulty date: December 8, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 8,364 hours, 3,199 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Circuit Board
- Condition: Arced
- Location: Fwd Galley
- Part time: 7,846 hours, 3,032 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PHX TO DTW THE FLIGHT ATTENDANT OBSERVED A ELECTRICAL BURNING ODOR IN THE FORWARD GALLEY, NR 1 COFFEEMAKER CIRCUIT BREAKER WAS FOUND TRIPPED, BURNING ODOR DISSIPATED.  ISSUED MEL 25-22-03, COND 1 COFFEEMAKER INOP.  WHEN AIRCRAFT ARRIVED BACK IN PHX, MAINTENANCE REMOVED AND REPLACED THE NR 1 COFFEEMAKER IAW T/C R1D25303.  VENDORS FUNCTIONAL TEST OF COFFEE MAKER S/N 5999 CONFIRMED FAILURE OF UNIT. TEARDOWN OF UNIT FOUND LOWER PC BOARD SHORTED, REPLACED LOWER PC BOARD, CLEANED AND TESTED UNIT IAW CMM 25-30-09, REV. 5.
